# SDR UALA2012091905321

- Difficulty date: September 5, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 50,401 hours, 13,573 cycles
- Engine: Pwa PW4056
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591F
- Part serial: 240
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FORWARD EQUIPMENT EXHAUST FAN STATUS MESSAGE.  CYCLED BREAKER NO HELP, EQUIPMENT COOLING OPS NORMAL, BREAKER PULL & COLLARD PER MEL.  REPLACED EQUIPMENT COOLING EXHAUST FAN IAW MM.  OPS OKAY.
